# SDR FDEA201009303841

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61015
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN, FUEL TANK ACCESS DOOR NR 641EB MATING SURFACE WITH FRETTING CORROSION. CORRODED RT WING TANK ACCESS DOOR NR 641EB.  REMOVED AND REPLACED IAW AMM 28-11-01-4.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
